# SDR AWXA0000402

- Difficulty date: June 21, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 55,149 hours, 45,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT FUSELAGE AT STA 1129, 6 INCHES BELOW HORIZ STAB HAS POSSIBLE CRACK COMING FROM RIVET HEAD.  HFEC INSP C/W IAW 737 NTM PT6 SRM 51-00-00, VERIFIED 1 INCHES CRACK.  CUT OUT DAMAGE IAW 737 SRM 53-30-3,  FABRICATED REPAIR PARTS IAW 737 SRM 53-30-3, INSTALLED PARTS IAW 737 SRM 53-30-3.
